# SDR SWI2025F00976

- Difficulty date: April 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Ground Damage
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE NOTED AT CENTER BAG BAY DOOR INNER SKIN AT LOCATIONS.  REPAIRED IMPACT DAMAGE ON CENTER BAG BAY DOOR INNER SKIN REF MHIRJ R.E.O. 690-52-35-517 REV.-- DATED 2025-05-19. COMPLIED WITH ALL STEPS, COMPLIED WITH 51-900-1002-SKY(CL600-2D24) STRUCTURAL MAJOR REPAIR(**RII**). SEE CONTINUATION FOR DETAILS.
